CSpace

Browse/Search Results:  1-10 of 31 Help

Selected(0)Clear Items/Page:    Sort:
Conformal invariant asymptotic expansion approach for solving (3+1)-dimensional JM equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2006, 卷号: 45, 期号: 6, 页码: 979-984
Authors:  Li, ZF;  Ruan, HY
Favorite  |  View/Download:28/0  |  Submit date:2018/07/30
(3+1)-dimensional Jimbo-Miwa (JM) equation  conformal invariant asymptotic expansion approach  Painleve property  approximate and exact solutions  
(2+1)-dimensional Davey-Stewartson II equation for a two-dimensional nonlinear monatomic lattice 期刊论文
ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES, 2006, 卷号: 61, 期号: 1-2, 页码: 45-52
Authors:  Li, ZF;  Ruan, HY
Favorite  |  View/Download:24/0  |  Submit date:2018/07/30
two-dimensional monatomic lattice  method of multiple scales  quasi-discreteness approximation  Davey-Stewartson II equation  
A minimax portfolio selection strategy with equilibrium 期刊论文
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 2005, 卷号: 166, 期号: 1, 页码: 278-292
Authors:  Deng, XT;  Li, ZF;  Wang, SY
Favorite  |  View/Download:33/0  |  Submit date:2018/07/30
uncertainty modelling  portfolio selection  optimization  equilibrium  
Infinitely many symmetries of Konopelchenko-Dubrovsky equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2005, 卷号: 44, 期号: 3, 页码: 385-388
Authors:  Li, ZF;  Ruan, HY
Favorite  |  View/Download:34/0  |  Submit date:2018/07/30
formal function series method  Konopelchenko-Dubrovsky equation  infinite dimensional generalized w(infinity) algebra  
On adjacent-vertex-distinguishing total coloring of graphs 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2005, 卷号: 48, 期号: 3, 页码: 289-299
Authors:  Zhang, ZF;  Chen, XE;  Li, JW;  Yao, B;  Lu, XZ;  Wang, JF
Favorite  |  View/Download:36/0  |  Submit date:2018/07/30
graph  proper total coloring  adjacent-vertex-distinguishing total coloring  adjacent-vertex-distinguishing total chromatic number  
Computation of arbitrage in a financial market with various types of frictions 期刊论文
ALGORITHMIC APPLICATIONS IN MANAGEMENT, PROCEEDINGS, 2005, 卷号: 3521, 页码: 270-280
Authors:  Cai, MC;  Deng, XT;  Li, ZF
Favorite  |  View/Download:35/0  |  Submit date:2018/07/30
Necessary and sufficient conditions for weak no-arbitrage in securities markets with frictions 期刊论文
ANNALS OF OPERATIONS RESEARCH, 2005, 卷号: 133, 期号: 1-4, 页码: 265-276
Authors:  Deng, XT;  Li, ZF;  Wang, SY;  Yang, HL
Favorite  |  View/Download:52/0  |  Submit date:2018/07/30
weak no-arbitrage  transaction costs  bid-ask spread  taxes  nonlinear programming  
关于图的邻点可区别全染色 期刊论文
中国科学a辑数学, 2004, 卷号: 034, 期号: 005, 页码: 574
Authors:  张忠辅;  陈祥恩;  李敬文;  姚兵;  吕新忠;  王建方
Favorite  |  View/Download:20/0  |  Submit date:2020/01/10
摩擦市场的最优消费-投资组合选择 期刊论文
系统科学与数学, 2004, 卷号: 024, 期号: 003, 页码: 406
Authors:  李仲飞;  汪寿阳
Favorite  |  View/Download:20/0  |  Submit date:2020/01/10
EaR风险度量与动态投资决策 期刊论文
数量经济技术经济研究, 2003, 卷号: 000, 期号: 001, 页码: 45
Authors:  汪寿阳;  李仲飞
Favorite  |  View/Download:11/0  |  Submit date:2020/01/10